# SDR SWAA2024102852656

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N8733M
- Make and model: Boeing 737-8
- Aircraft serial: 60710
- Aircraft time: 11,688 hours, 5,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT 2EA LAMPS INOP<[01] R&R INOP LAMPS ON R1 OVERDOOR EMERGENCY EXIT SIGN PER AMM 33-51-01. OPS CHECK GOOD.
